Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2014, 7:30 PM EDT for 4 counties in Kentucky. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 7:30 PM EDT (23:30 UTC)
- Expired
- Jun 10, 2014, 8:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY
The radar
The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:45 PM EDT | TSTM WND DMG | 1 W Grahn, KY | TREES DOWN ON POWER LINES |
| Jun 10, 7:55 PM EDT | TSTM WND DMG | Fallsburg, KY | TREES BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680
WUUS51 KRLX 102330
SVRRLX
KYC019-043-089-127-110015-
/O.NEW.KRLX.SV.W.0056.140610T2330Z-140611T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
730 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
THIS INCLUDES THE CITY OF CANNONSBURG...
CARTER COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...OLIVE HILL...GRAYSON LAKE STATE
PARK...GRAYSON...CARTER CAVES STATE PARK...
SOUTHERN GREENUP COUNTY IN KENTUCKY...
LAWRENCE COUNTY IN KENTUCKY...
THIS INCLUDES THE CITIES OF...YATESVILLE LAKE STATE PARK...
BLAINE...
* UNTIL 815 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOREHEAD TO SANDY HOOK TO 11 MILES NORTH OF
SALYERSVILLE...MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEBBVILLE...RUSH...PRINCESS...NAPLES...OLDTOWN...LOAD...GREENBO
LAKE...GESLING...DURBIN...DENTON...COALTON AND GARNER.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 188 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3834 8324 3842 8324 3862 8308 3843 8268
3830 8258 3819 8260 3817 8264 3812 8262
3796 8284 3799 8294 3796 8299 3798 8303
3803 8301 3811 8290 3817 8292 3818 8306
3826 8316 3819 8327 3828 8334 3832 8334
TIME...MOT...LOC 2329Z 220DEG 52KT 3830 8343 3815 8312
3795 8298
$$
102 follow-up statements
846
WWUS51 KRLX 102353
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT TUE JUN 10 2014
KYC019-043-089-127-110015-
/O.CON.KRLX.SV.W.0056.000000T0000Z-140611T0015Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-
753 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN GREENUP...CARTER...BOYD AND LAWRENCE COUNTIES IN
KENTUCKY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARTER TO DENTON TO YATESVILLE LAKE STATE
PARK...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FALLSBURG...RUSH...BRUSHART...GARNER...HOPEWELL...OLDTOWN...
COALTON...MAVITY...WARNOCK...PRINCESS...BUCHANAN...DURBIN...LOAD...
CANNONSBURG...GREENBO LAKE...NAPLES AND SUMMIT
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 188 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3834 8324 3842 8324 3862 8308 3843 8268
3830 8258 3819 8260 3817 8264 3812 8262
3796 8284 3799 8294 3796 8299 3798 8303
3803 8301 3811 8290 3817 8292 3818 8306
3826 8316 3819 8327 3828 8334 3832 8334
TIME...MOT...LOC 2353Z 253DEG 34KT 3847 8314 3832 8283
3811 8269
$$
10648
WWUS51 KRLX 110014
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
814 PM EDT TUE JUN 10 2014
KYC019-043-089-127-110024-
/O.EXP.KRLX.SV.W.0056.000000T0000Z-140611T0015Z/
LAWRENCE KY-BOYD KY-CARTER KY-GREENUP KY-
814 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENUP...CARTER...
BOYD AND LAWRENCE COUNTIES IN KENTUCKY WILL EXPIRE AT 815 PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 188 IN KENTUCKY.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE LINE OF
STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO
EXPIRE. OTHER STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA
SIZE HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3834 8324 3842 8324 3862 8308 3843 8268
3830 8258 3819 8260 3817 8264 3812 8262
3796 8284 3799 8294 3796 8299 3798 8303
3803 8301 3811 8290 3817 8292 3818 8306
3826 8316 3819 8327 3828 8334 3832 8334
TIME...MOT...LOC 0014Z 253DEG 34KT 3852 8289 3837 8258
3816 8245
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 10, 6:48 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 648 PM EDT TUE JUN 10 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY. A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE TO START THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... DID AN EARLIER UPDATE IN THE LATE AFTERNOON...TO BRING LIKELY POPS INTO OUR SW COUNTIES THIS EVENING. THINKING OVERALL THERE SHOULD BE A WEAKENING TREND ON THE CONVECTION FROM 00Z TO 03Z. LEADING CELLS MAY PULSE UP UNTIL THEN. OF COURSE...ANY SHOWER COULD CONTAIN A DOWNPOUR IN THE SOUTH AND WEST. ALSO LEFT CHANCE POPS FOR THE LATE NIGHT/OVERNIGHT HOURS MAINLY OVER THE WESTERN COUNTIES...IN THE DEEPER MOISTURE PLUME. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED PATTERN FOR THE PERIOD WITH A CHANCE OF THUNDER CONTINUING. PW VALUES HOVERING AROUND 1.6 MEANS WE SHOULD EXPECT SOME FAIRLY HIGH RAIN AMOUNTS...PARTICULARLY IN THE MOUNTAINOUS COUNTIES THURSDAY AFTERNOON. FLOW WILL ALSO BE LIGHT....SO HYDRO MAY BECOME A PROBLEM THURSDAY. COLD FRONT ON FRIDAY INTO FRIDAY NIGHT...HOWEVER NOT EXPECTING TOO MUCH IN THE WAY OF WATER ISSUES SINCE PW VALUES WILL BE DROPPING. BEHIND THE FRONT...WE WILL START TO CLEAR OUT AND WARM UP. && .LONG TERM /SATURDAY THROUGH TUESDAY/... CLEARING SKIES BEHIND THE FRONT ON FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL INCREASE THROUGH MUCH OF THE PERIOD UNDER HIGH PRESSURE. DECENT MOISTURE WILL ALLOW FOR SOME DIURNAL THUNDERSTORMS SUNDAY THROUGH TUESDAY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... HAVE CONVECTION MOVING NNE INTO EASTERN KENTUCKY...SOUTHWEST VIRGINIA AND THROUGH SOUTHERN WEST VIRGINIA THIS EVENING AS IT WEAKENS 00Z TO 03Z. RAIN INDUCED VALLEY FOG OR SCUD CLOUDS MAY FORM IN THE WAKE OF THE CONVECTION OVER SOUTHERN COUNTIES. WITH LAYERED CLOUDS AND POSSIBLE LINGERING SHOWERS OVERNIGHT IN THE OHIO VALLEY COUNTIES...WAS NOT QUITE AS THICK ON THE PREDAWN FOG AS PREVIOUSLY FORECAST. TIMING THE CONVECTION ON WEDNESDAY TOUGH...TRIED TO INCREASE 15Z TO 18Z IN THE WEST...THEN 18Z TO 21Z IN THE CKB TO EN CORRIDOR. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: IN THE WAKE OF THE EVENING CONVECTION...RAIN INDUCED FOG COULD FORM...WITH VSBY LOWER THAN FORECAST. TIMING ROUNDS OF SHOWERS AND THUNDERSTORMS DEVELOPMENT ON WEDNESDAY COULD VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H M M M H H HTS CONSISTENCY M M M M M M H M M M H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H M M M H H PKB CONSISTENCY H H H H H H H M M M H H CKB CONSISTENCY H H H H H H H M M M H H AFTER 00Z THURSDAY... IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT INTO FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JS/LS NEAR TERM...KTB SHORT TERM...LS LONG TERM...LS AVIATION...KTB
Hazardous weather outlook, Jun 10, 7:20 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 720 PM EDT TUE JUN 10 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009- 013>017-024>026-033>035-112330- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 720 PM EDT TUE JUN 10 2014 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ010-011-018>020-027>032-036>040-046-047-112330- PLEASANTS-TYLER-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 720 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Special weather statement, Jun 10, 5:46 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 546 PM EDT TUE JUN 10 2014 KYZ101>103-105-102300- GREENUP-CARTER-BOYD-LAWRENCE KY- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA 546 PM EDT TUE JUN 10 2014 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... THUNDERSTORMS COULD ROLE INTO NORTHEAST KENTUCKY BETWEEN 7 AND 9 O'CLOCK THIS EVENING. HEIGHTEN YOUR WEATHER AWARENESS NOW. IF YOU PLAN TO BE OUTDOOR THIS EVENING. MONITOR THE SKY TO THE SOUTH AND WEST FOR APPROACHING THREATENING WEATHER...AND BE READY TO MOVE INDOORS. STRONG GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS. ALSO...ANY SHOWER OR STORM OVERNIGHT TONIGHT COULD EASILY CONTAIN A DOWNPOUR. KTB
Special weather statement, Jun 10, 5:50 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 550 PM EDT TUE JUN 10 2014 VAZ003-004-102300- DICKENSON-BUCHANAN- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT 550 PM EDT TUE JUN 10 2014 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... THUNDERSTORMS COULD ROLE INTO DICKENSON AND BUCHANAN COUNTIES VIRGINIA BETWEEN 7 AND 9 O'CLOCK THIS EVENING. HEIGHTEN YOUR WEATHER AWARENESS NOW. IF YOU PLAN TO BE OUTDOOR THIS EVENING. MONITOR THE SKY TO THE SOUTH AND SOUTHWEST FOR APPROACHING THREATENING WEATHER...AND BE READY TO MOVE INDOORS. STRONG GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS. ALSO...ANY SHOWER OR STORM OVERNIGHT TONIGHT COULD EASILY CONTAIN A DOWNPOUR.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:39 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 51 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.